# SDR IPXA09555727

- Difficulty date: April 13, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO COMPARTMENT RT FRAME IS DENTED AT BS 1280 RBL 32 WL 150.  INSTALLED REPAIR DOUBLER IAW EO B757-5310-33317A.
